# SDR DALA2017061904804

- Difficulty date: June 18, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 40,984 hours, 26,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 636
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL BS 636 Z=-3 X=0 FWD CARGO COMPARMENT. THE  INTERCOSTAL WAS REPAIRED IAW SRM 53-00-00-2R,  FIG 201.
